# SDR AWXA200701055

- Difficulty date: August 16, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5988022 & 5988023, FRAME CHORD CRACKED, BS 663.75, S3L AND S3R.  REPAIRED FRAME CHORD, BS 663.75, S3L AND S3R IAW B737-300 SRM 53-00-07-2R9, FIGURE 201.
